# SDR AALA202209151460

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,374 hours, 16,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED AT FORWARD FLIGHT ATTENDANT PANEL DOOR INDICATION VIEWING PAGE, DOOR 4L CALLED TO CHECK 4L PRESSURE (CAUTION MESSAGE.)(DOOR ASSIST PRESSURE). MAINTENANCE SERVICED THE L4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
